# SDR GTIA2015032701537

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 33,884 hours, 16,206 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK WEBBING RUPTURED LT SIDE. R & R MASK IAW AMM 35-12-41-000-002-A AND 35-12-41-400-002-A.  OPS CKS GOOD.
